Differential Equations

, Volume 55, Issue 4, pp 449–457 | Cite as

Construction of an Arbitrary Suslin Set of Positive Characteristic Exponents in the Perron Effect

  • N. A. IzobovEmail author
  • A. V. Il’inEmail author
Ordinary Differential Equations


For an arbitrary bounded Suslin set S ⊂ (0, +∞) and arbitrary parameters m > 1 and λ1 ≤ λ2 < 0, we construct a two-dimensional differential system ẏ = A(t)y + f (t, y), y ∈2, tt0, with infinitely differentiable matrix A(t) and with vector function f (t,y) infinitely differentiable with respect to its arguments such that all of its nonzero solutions are infinitely extendable to the right and S is their set of characteristic exponents. Further, the characteristic exponents of the linear approximation system ẋ = A(t)x, x ∈ ℝ2, are λ1(A) = λ1 ≤ λ2(A) = λ2, its coefficients are bounded on the half-line [t0, +∞), and the perturbation f (t, y)is of order m > 1 in a neighborhood of the origin y = 0 and of an admissible order of growth outside it: ‖ f (t,y)‖ ≤ const ‖ym, y ∈ ℝ2, tt0.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Perron, O., Die Stabilitätsfrage bei Differentialgleichungen, Math. Z., 1930, vol 32, no. 5, pp. 702–728.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Leonov, G.A., Khaoticheskaya dinamika i klassicheskaya teoriya ustoichivosti dvizheniya (Chaotic Dynamics and the Classical Motion Stability Theory), Moscow; Izhevsk: Regular and Chaotic Dynamics, 2006.Google Scholar
  3. 3.
    Izobov, N.A., Lyapunov Exponents and Stability, Cambridge: Cambridge Sci., 2012.zbMATHGoogle Scholar
  4. 4.
    Izobov, N.A. and Il’in, A.V., Continual version of the Perron effect of change of values of the characteristic exponents, Differ. Equations, 2017, vol. 53, no. 11, pp. 1393–1405.MathSciNetzbMATHGoogle Scholar
  5. 5.
    Izobov, N.A. and Il’in, A.V., Continual version of the Perron effect of change in values of characteristic exponents, Dokl. Math., 2018, vol. 97, no. 1, pp. 52–57.MathSciNetzbMATHGoogle Scholar
  6. 6.
    Izobov, N.A. and Il’in, A.V., On the Baire classification of positive characteristic exponents in the Perron effect of change of their values, Differ. Equations, 2018, vol. 54, no. 11, pp. 1409–1413.MathSciNetzbMATHGoogle Scholar
  7. 7.
    Hausdorff, F., Mengenlehre, Berlin: Walter de Gruyter, 1927. Translated under the title Teoriya mnozhestv, Moscow: Ob. Gos. Izd., 1937.zbMATHGoogle Scholar
  8. 8.
    Izobov, N.A., The number of characteristic and lower indices of an exponentially stable system with high-order perturbations, Differ. Equations, 1988, vol. 24, no. 5, pp. 510–519.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Baranov, E.A. and Volkov, I.A., The structure of the set of Lyapunov characteristic exponents for exponentially stable quasilinear systems, Differ. Equations, 1994, vol. 30, no. 1, pp. 1–15.zbMATHGoogle Scholar
  10. 10.
    Natanson, I.P., Teoriya funktsii veshchestvennoi peremennoi (Theory of Functions of a Real Variable), Moscow: Nauka, 1957.Google Scholar
  11. 11.
    Gelbaum, B.R. and Olmsted, J.M.H., Counterexamples in Analysis, San Francisco: Holden-Day, 1964. Translated under the title Kontrprimery v analize, Moscow: Mir, 1967.zbMATHGoogle Scholar
  12. 12.
    Il’in, V.A. and Poznyak, E.G., Osnovy matematicheskogo analiza (Foundations of Mathematical Analysis), Moscow: Fizmatlit, 2005, Pt. 1.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Institute of MathematicsNational Academy of Sciences of BelarusMinskBelarus
  2. 2.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations